Concluded Case

Papule and vesicles

The patient came to me with the complaint of severe itching and discharge from the eruptions on the left forearm. The patient had multiple scattered red eruptions on the left arm. Chief Complaints Oozing of transparent,watery fluid from some of the vesicles. No smell from the discharge. History It all started when the patient got wet in rain 5 days back . As the patient had recently got this tattoo on his arm ,it was advised to keep it dry but due to some circumstances the patient got wet .Since then the eruptions appear on the arm and he also got fever . He was advised for citrezene by a doctor but got no relief .Now the major problem with this patient is extensive itching and the appearance of the hand. Vitals Temp 99.2° F Pulse 74 R.R 14 B.P 124/82 Physical Examination No swelling of the hand No erythema Skin moist Management I gave him Rhus tox 30 bds And now i m waiting for the eruptions to fade away. Then i m planning to start with Hepar suplh to dry up. Dear Drs, Correct me if I'm wrong and please advice me regarding the selection of remedy and its dosage.

(Edited)

10 Likes

LikeAnswersShare
Concluded answer

The patient got relief by R.T ,the patient called me today and said that the eruptions started to fade little and theres increase in discharge .I asked him to stay calm and just make sure that he applies nothing over hand and leave it to dry

All Answers

@Manya Sharma ji, There are few things I wish to share here for learning. Let's start it in reverse order - Treatment and Management - assuming the medicine selected herein is the similimum/indicated one, it will take care of all the complaints and there shall not be need of any other medicine to dry up..... In case there is need for complementary medicine, the patient will present the symptoms towards that medicine and after analysing those symptoms the next medicine may be selected. Mostly in acute cases if the chosen medicine is remedy, no other medicine is required to cure. Case Taking - follow the criteria of acute case taking thoroughly. I would like to point out the missing points here which if elicited helps to confirm without doubt our selection of medicine. Modalities, Concomitants, Onset, Progress, some basic generalities. Also the fever stages and associated factors. Incase I have missed any points fellow colleagues can help to point towards them. Causation - there are two things the first which is evident, getting wet in the rain, the one before it which should also be considered - is the tattoo - the set up, standards, the materials used, the procedure and expertise of the artist. As per my understanding, if getting wet was alone the reason, the symptoms should be more generalised. If the symptoms are more localised, tattoo would be the reason.

Thank you Dr. @Nilam Ingle , Dr. Priya, Dr. Hetiksha, Dr. Santanu Das, Dr. Amod and Dr. Vaibhav
1

Thanx For Tagging... This Must Be Allergy Due To Tattoo Colour... Antihistaminics And Anatacids Should Once Tried With 10 mg Dose Of Corticosteroid Along With This You Can Add Local Cream Having Aloevera Base For Soothening And Antiitching Effect

Thank you doctor
0

A case of Tattoo allergy... . Allergy may be either from the needle or ink. Skin reactions usually presented as red , itching rashes belongs to - Contact dermatitis , Photosensitivity etc . I think the medicine selected is a similar one. Wait for a few days. When the symptoms are alleviated finish the case with a suitable antipsoric medicine . ( Sulphur may be )

Thank you doctor
0

Since needles are used for tattooing, they can be contaminated with the skin & body fluids of other people. ill effects of such impure needle pricks ( similar to vaccination) can be antidoted by thuja. I recommend thuja external ointment. If this doesn't cure fully, give thuja Q bd for 3 days. Arsenic alb 6x may be given as complementary. Thank you for tagging me.

Thank you doctor
0

If prescribed medicine is not respond try for chemical allergy medicines like nat -m, nux -vom phos, sul -ac, verat

Thank you doctor
0

Sulphur 1m

Thank you doctor
0

Please think about Bovista if Rhus tox fails

Thank you doctor
0

Skin allergy due to tattoo colour

Multiple Furnicle

Thank you doctor
0

Dx Ailments from Tattoo ??? Rx Bovista

Load more answers